Is this the only thing you are taking?
I see you have been on Dilantin for a LONG time.
Are you having Vit D measured? Dilantin affects other nutrients as well. I believe I listed those previously for you.
Rose (our original B12 proponent) used to say, in her case, things would swing back and forth, from progress to regression while she was healing.
But that may not happen for everyone. Your case is unique because of your long term decades use of a drug that affects many nutrients, besides B12.
Some people who start methyl B12 have a temporary shift in potassium usage. B12 will jump start red blood cell formation in the bone marrow, and that will temporarily lower potassium as it is used in the formation of red blood cells. Eating foods high in potassium may help if this is part of your problem.
But it is difficult to say. Your options are to take a lower dose of B12 or take it every other day, and see what changes may occur.
Originally Posted by mymarie
I started taking Methyl B12 and have noticed in last few days my tingling and numbness that was pretty much isolated to my feet has now started up my lower legs. My question is can this be related to Methyl B12?